I relocated to the country of Panama almost three months ago. About a month after arriving, I developed a sinus infection and went to a doctor here. He put me on antibiotics to which I had a severe reaction and broke out in hives from my neck to my ankles. His treatment for this was lengthy i.v.'s (one of three hours and one of four hours, five days apart) of cortizone and adrenaline. About two days after the last i.v., I noticed that my hair had become extremely dry and unhealthy looking. This condition has persisted and worsened. Is this likely due to the treatments or should I look into other possible health problems? Also, what is the best treatment to get my hair back to normal?
Dry hair is usually not the sign of internal disease, and more likely to be related to climate, blow-drying, and so forth. I suggest a visit to a doctor to check your health and to a hairdresser to get your hair back into shape.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.